# SDR SWAA2021060768170

- Difficulty date: April 27, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 61,136 hours, 35,877 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Web
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL SUPPORT WEB ON ENGINE 1 / REPLACED SUPPORT WEB LOCATED ON INBOARD FAM COWL ENGINE 1 I.A.W B737-700 SRM 51-40-02 AND CMM 71-13- 30 FIG. 3 SHEET 5.
